Journal of Engineering and Applied Sciences

Year: 2020
Volume: 15
Issue: 5
Page No. 1148 - 1157

Stability of Generalized AQCQ Functional Equation in Modular Space

Authors : Murali Ramdoss, John Michael Rassias and Divyakumari Pachaiyappan

Abstract: Mixed type functional equation is a further step of development in the broad area of functional equations. Many researchers introduced, various mixed type functional equations like additive-quadratic, quadratic-cubic, quadratic-quartic, additive-quadratic-cubic and so on. But even today notably, we have only one famous mixed type of additive-quadratic-cubic-quartic functional equation. In this study, the researchers made an attempt to introduce such new mixed type of additive-quadratic-cubic-quartic functional equation with its general solution and various stabilities related to Ulam problem in modular space.

How to cite this article:

Murali Ramdoss, John Michael Rassias and Divyakumari Pachaiyappan, 2020. Stability of Generalized AQCQ Functional Equation in Modular Space. Journal of Engineering and Applied Sciences, 15: 1148-1157.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved